# SDR SWAA2022012809740

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BLKD SUPPORT ANGLE AT BS 500 D LBL 22' CORRODED. MARKED. / FWD CARGO AFT BLKD SUPPORT ANGLE CORRODED B.S. 500D LBL 22'. BLENDED AND REMOVED CORROSION I/A/W SRM 51-10-02-0G-0. MATERIAL THICKNESS IS .071 REMOVED .024 REMAINING MAT .047 'OUT OF LIMITS' I/A/W SRM 53-00-53-1A-2. DRILLED AND REMOVED BLKD SUPPORT ANGLE I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SUPPORT ANGLE I/A/W SRM 51-40-05-0G-0 ALSO BOEING DWG 143A7902 REV C. ALODINED AND PRIMED I/A/W AMM 51-21-41-370-803; AMM 51-21-72-370-802. INSTALLED NEW SUPPORT ANGLE I/A/W SRM 51-40-02-0G-0; BOEING DWG 143A7902 REV C; DWG 143A9481 REV A. FILLET SEALED BACK OF ANGLE I/A/W AMM 51-31-00-390-804. C.I.C. AREA I/A/W AMM 51-21-91-701.
